Hello,i had my MRI of abdomen and pelvis done yestarday.It was my second MRI and everything was Ok,until doctor told me that now you are going to have a 4.5 minutes pictures taken(it was almost 50 minutes since they started),and than it was a quite pause for about 20 seconds,during which i start to feel very hot in my left arm(where they puted needel for injection earlier), than this hot feeling went into my left arm,than into both of my feet,after that they started taken pictures.By the time they finnished 4.5 minutes of pictures,i felt hot all over my body and my heart was hurting.My foot and both of my hand felt almost like somebody put them into grill or something.I told doctor about that.He took me out from the tube,and brought another doctor to check on me.I've had CT scan before,and those exact feeling i had when they injected contrast into me.I've asked doctor if he injected contrast,but he sad no,and also he told me that MRI contrast does not have this burning/hot effect.When he injected MRI contrast in the end of the exam i felt cold feeling in my left arm.I felt very tired after MRI,and during night my whole budy was like on fire.Today i still feel burning sensation in my face and in my legs,feels again like my whole body is on fire. My foot are just burning seriously,I wanted to put them into cold water to stop pain.I am wondering if doctor messed up and injected something into me that he was not supposed too.My test was in the earlier morning and he alone with me.Or if he start injection of contrast and went overdose because he did not noticed that injection started.I've had twice MRI before , and i never felt anything like that.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.